# SDR ORJA9810

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND ON INTERNAL SKIN DOUBLER AND SHEAR TIE AT STATION 1030 BETWEEN L30 AND L29R.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW DC-9 SRM 53-04 FIG 38.  (M)
